# SDR CHQA20130719305

- Difficulty date: July 19, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 25,510 hours, 21,030 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,921 hours, 20,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522178605
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SERVICE DOOR CUTOUT LOWER BEAM. THE THRESHOLD PLATE WAS REPAIRED IAW SRM 53-40-02.
